Fredholmness and invertibility of Toeplitz operators with matrix almost periodic symbols

Leiba Rodman, Ilya M. Spitkovsky, Hugo J. Woerdeman

Research output: Contribution to journalArticle

Abstract

We consider Toeplitz operators with symbols that are almost periodic matrix functions of several variables. It is shown that under certain conditions on the group generated by the Fourier support of the symbol, a Toeplitz operator is Fredholm if and only if it is invertible.

Original languageEnglish (US)
Pages (from-to)1365-1370
Number of pages6
JournalProceedings of the American Mathematical Society
Volume130
Issue number5
DOIs
StatePublished - Jan 1 2002

    Fingerprint

Keywords

  • Almost periodic functions
  • Fredholmness
  • Toeplitz operators

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this